# SDR ASAA9510018

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Housing Rcvr
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 16 WERE FOUND INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT HOUSING RECEIVER ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (W)
